# SDR AWXA200200315

- Difficulty date: March 24, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 50,770 hours, 36,322 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800732
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK A 3/16" CRACK WAS FOUND ON THE EXTERNAL FUSELAGE SKIN AT THE LOWER AFT CUTOUT OF THE L1 DOOR, BS 338, CONFIRMED BY HFEC. MAINTENANCE STOP DRILLED CRACK AND PERFORMED HFEC INSPECTION, CRACK CONTAINED. FABRICATED A -26 REPAIR DOUBLER AND -7 REPAIR STRAP AND INSTALLED REPAIR PARTS IAW AWA ER 03-5311-02092-JS1.
